Works matching DE "H-functions"
Results: 128
Generalized Bhaskar Rao Designs with Block Size 3 over Finite Abelian Groups.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 3, p. 271, doi. 10.1007/s00373-007-0728-x
- By:
- Publication type:
- Article
Outage Probability Analysis of Cooperative Diversity Networks Over Weibull and Weibull-Lognormal Channels.
- Published in:
- Wireless Personal Communications, 2013, v. 70, n. 2, p. 695, doi. 10.1007/s11277-012-0715-2
- By:
- Publication type:
- Article
ANALYTICAL EXPRESSION FOR THE EXACT CURVED SURFACE AREA AND VOLUME OF HYPERBOLOID OF TWO SHEETS VIA MELLIN-BARNES TYPE CONTOUR INTEGRATION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 77, doi. 10.22103/jmmr.2022.19659.1275
- By:
- Publication type:
- Article
On a new identity for the H-function with applications to the summation of hypergeometric series.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 924, doi. 10.3906/mat-1705-48
- By:
- Publication type:
- Article
Integral transforms of the Mellin convolution type and their generating operators.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 11, p. 809, doi. 10.1080/10652460802091617
- By:
- Publication type:
- Article
Hypergeometric type extended bivariate zeta function.
- Published in:
- Tamkang Journal of Mathematics, 2024, v. 55, n. 1, p. 79, doi. 10.5556/j.tkjm.55.2024.5120
- By:
- Publication type:
- Article
Security Analysis of Zipper Hash Against Multicollisions Attacks.
- Published in:
- Engineering, Technology & Applied Science Research, 2012, v. 2, n. 3, p. 226, doi. 10.48084/etasr.17
- By:
- Publication type:
- Article
On some Summation Formulae for the I-Function of Two Variables.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 1, p. 362
- By:
- Publication type:
- Article
ON INTEGRALS INVOLVING THE GENERALIZED I-FUNCTION.
- Published in:
- Journal of Science & Arts, 2014, v. 14, n. 3, p. 211
- By:
- Publication type:
- Article
Commutator subgroups of Hantzsche–Wendt groups.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 3, p. 401, doi. 10.1515/JGT.2007.031
- By:
- Publication type:
- Article
DECOMPOSITIONS OF GENERALIZED COMPLETE GRAPHS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 3, p. 523, doi. 10.1017/S0004972709000793
- By:
- Publication type:
- Article
ANALYTICAL APPROXIMATIONS TO THE SCHRÖDINGER EQUATION FOR A SECOND PÖSCHL–TELLER-LIKE POTENTIAL WITH CENTRIFUGAL TERM.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 10, p. 1537, doi. 10.1142/S0217751X0803944X
- By:
- Publication type:
- Article
Mellin-Barnes Representation of the Topological String.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 11, p. 1561, doi. 10.1007/s11005-016-0882-2
- By:
- Publication type:
- Article
On Parabolic Whittaker Functions.
- Published in:
- Letters in Mathematical Physics, 2012, v. 101, n. 3, p. 289, doi. 10.1007/s11005-012-0558-5
- By:
- Publication type:
- Article
On the characteristic functions for extreme value distributions.
- Published in:
- Extremes, 2013, v. 16, n. 1, p. 27, doi. 10.1007/s10687-012-0151-4
- By:
- Publication type:
- Article
Groups with some arithmetic conditions on real class sizes.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 140, n. 1/2, p. 105, doi. 10.1007/s10474-013-0317-9
- By:
- Publication type:
- Article
Notes on symmetric g-functions.
- Published in:
- Acta Mathematica Hungarica, 2007, v. 116, n. 1/2, p. 73, doi. 10.1007/s10474-007-5293-5
- By:
- Publication type:
- Article
A Closed-Form Approximation to the Distribution for the Sum of Independent Non-identically Generalized Gamma Variates and Applications.
- Published in:
- Mathematical Modelling of Engineering Problems, 2021, v. 8, n. 1, p. 33, doi. 10.18280/mmep.080104
- By:
- Publication type:
- Article
Square summability of variations and convergence of the transfer operator.
- Published in:
- Ergodic Theory & Dynamical Systems, 2008, v. 28, n. 4, p. 1145, doi. 10.1017/S0143385707000788
- By:
- Publication type:
- Article
On Trigonometric Moments of the Stereographic Semicircular Gamma Distribution.
- Published in:
- European Journal of Pure & Applied Mathematics, 2017, v. 10, n. 5, p. 1124
- By:
- Publication type:
- Article
Fractional Helmholtz and Fractional Wave Equations with Riesz-Feller and Generalized Riemann-Liouville Fractional Derivatives.
- Published in:
- European Journal of Pure & Applied Mathematics, 2014, v. 7, n. 3, p. 312
- By:
- Publication type:
- Article
Asymptotic Expansion of n-dimensional Faxén-type Integrals.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 6, p. 1006
- By:
- Publication type:
- Article
Mathieu--type Series for the ℵ-function Occurring in Fokker--Planck Equation.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 6, p. 980
- By:
- Publication type:
- Article
Non-homogeneous Tb Theorem for Bi-parameter g-function.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 9, p. 1445, doi. 10.1007/s10114-018-7431-0
- By:
- Publication type:
- Article
Endpoint estimates of generalized homogeneous Littlewood-Paley g-functions over non-homogeneous metric measure spaces.
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 9, p. 1035, doi. 10.1007/s10114-016-5059-5
- By:
- Publication type:
- Article
On G-function of Frobenius manifolds related to Hurwitz spaces.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 7, p. 343, doi. 10.1155/S1073792804131024
- By:
- Publication type:
- Article
Symmetries and solutions of Getzler's equation forCoxeter and extended affine Weyl Frobenius manifolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 19, p. 1035, doi. 10.1155/S107379280320502X
- By:
- Publication type:
- Article
LYAPUNOV FUNCTIONALS FOR THE HEAT EQUATION AND SHARP INEQUALITIES.
- Published in:
- AAPP Physical, Mathematical & Natural Sciences / Atti della Accademia Peloritana dei Pericolanti: Classe di Scienze Fisiche, Matematiche e Naturali, 2013, v. 91, n. S1, p. A18-1, doi. 10.1478/AAPP.91S1A18
- By:
- Publication type:
- Article
Modularity and Total Ellipticity of Some Multiple Series of Hypergeometric Type.
- Published in:
- Theoretical & Mathematical Physics, 2003, v. 135, n. 3, p. 836, doi. 10.1023/A:1024035121615
- By:
- Publication type:
- Article
Certain unified fractional integrals and derivatives for a product of Aleph function and a general class of multivariable polynomials.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-499
- By:
- Publication type:
- Article
Contiguous relations for <sub>2</sub> F <sub>1</sub> hypergeometric series
- Published in:
- Journal of the Egyptian Mathematical Society, 2012, v. 20, n. 2, p. 72, doi. 10.1016/j.joems.2012.08.005
- By:
- Publication type:
- Article
Some Mathieu-type series for the I-function occuring in the Fokker-Planck equation.
- Published in:
- Proyecciones - Journal of Mathematics, 2011, v. 30, n. 1, p. 111, doi. 10.4067/S0716-09172011000100010
- By:
- Publication type:
- Article
FORMULATION OF DIFFERENTIAL EQUATIONS UTILIZING THE RELATIONSHIP AMONG RAMANUJAN-TYPE EISENSTEIN SERIES AND h-FUNCTIONS.
- Published in:
- Global & Stochastic Analysis, 2024, v. 11, n. 3, p. 21
- By:
- Publication type:
- Article
THE EXTENSION OF A MODIFIED INTEGRAL OPERATOR TO A CLASS OF GENERALIZED FUNCTIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2018, v. 24, n. 2, p. 209
- By:
- Publication type:
- Article
A NOTE ON APPLICATIONS OF THE GREGORY-LEIBNIZ SERIES FOR π AND ITS GENERALIZATION.
- Published in:
- Mathematics Student, 2022, v. 91, n. 3/4, p. 43
- By:
- Publication type:
- Article
Generalized fractional integral operators and the multivariable H-function.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0878-y
- By:
- Publication type:
- Article
A New Version of the Generalized Krätzel–Fox Integral Operators.
- Published in:
- Mathematics (2227-7390), 2018, v. 6, n. 11, p. 222, doi. 10.3390/math6110222
- By:
- Publication type:
- Article
On Some New Properties of the Fundamental Solution to the Multi-Dimensional Space- and Time-Fractional Diffusion-Wave Equation.
- Published in:
- Mathematics (2227-7390), 2017, v. 5, n. 4, p. 76, doi. 10.3390/math5040076
- By:
- Publication type:
- Article
CERTAIN INTEGRALS INVOLVING ALEPH FUNCTION AND WRIGHT'S GENERALIZED HYPERGEOMETRIC FUNCTION.
- Published in:
- Acta Universitatis Apulensis: Mathematics-Informatics, 2017, n. 52, p. 1, doi. 10.17114/j.aua.2017.52.01
- By:
- Publication type:
- Article
Designing Reservoirs for 1/t Decoherence of a Qubit.
- Published in:
- Open Systems & Information Dynamics (OSID), 2011, v. 18, n. 3, p. 289, doi. 10.1142/S1230161211000194
- By:
- Publication type:
- Article
DENSITY FUNCTIONAL CALCULATION OF THE ELECTRONIC STRUCTURES OF SOME A<sup>5</sup>B<sup>6</sup>C<sup>7</sup>-TYPE CRYSTALS.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2009, v. 23, n. 1, p. 97, doi. 10.1142/S0217979209049553
- By:
- Publication type:
- Article
THE THOMAS–FERMI–GOMBÁS ATOM MODELS IN WHICH THE ELECTRONS ARE GROUPED INTO n- AND nl-SHELLS AND A CALCULATION OF THE ATOMIC FORM FACTOR.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2004, v. 18, n. 3, p. 409, doi. 10.1142/S0217979204023933
- By:
- Publication type:
- Article
Statistical analysis of reduced pair correlation functions of capillaries in the prostate gland.
- Published in:
- Journal of Microscopy, 2006, v. 223, n. 2, p. 107, doi. 10.1111/j.1365-2818.2006.01604.x
- By:
- Publication type:
- Article
On q-Deformed $${\mathfrak{gl}_{\ell+1}}$$-Whittaker Function II.
- Published in:
- Communications in Mathematical Physics, 2010, v. 294, n. 1, p. 121, doi. 10.1007/s00220-009-0919-9
- By:
- Publication type:
- Article
H.F.D. (H-FUNCTION DISTRIBUTION) AND BENFORD'S LAW. I.
- Published in:
- Theory of Probability & Its Applications, 2006, v. 50, n. 2, p. 311, doi. 10.1137/S0040585X97981706
- By:
- Publication type:
- Article
Modifications to ASHRAE's sizing method for vertical ground heat exchangers.
- Published in:
- Science & Technology for the Built Environment, 2018, v. 24, n. 7, p. 803, doi. 10.1080/23744731.2018.1423816
- By:
- Publication type:
- Article
Spectral Analysis of Some Iterations in the Chandrasekhar's H-Functions.
- Published in:
- Numerical Functional Analysis & Optimization, 2003, v. 24, n. 5/6, p. 575, doi. 10.1081/NFA-120023909
- By:
- Publication type:
- Article
MBsums -- A Mathematica PACKAGE FOR THE REPRESENTATION OF MELLIN-BARNES INTEGRALS BY MULTIPLE SUMS.
- Published in:
- Acta Physica Polonica B, 2015, v. 46, n. 11, p. 2117, doi. 10.5506/APhysPolB.46.2117
- By:
- Publication type:
- Article
HEAVY FLAVOUR PRODUCTION IN DEEP-INELASTIC SCATTERING -- TWO-LOOP MASSIVE OPERATOR MATRIX ELEMENTS AND BEYOND.
- Published in:
- Acta Physica Polonica B, 2007, v. 38, n. 11, p. 3543
- By:
- Publication type:
- Article
Entropy Production Rate of a One-Dimensional Alpha-Fractional Diffusion Process.
- Published in:
- Axioms (2075-1680), 2016, v. 5, n. 1, p. 6, doi. 10.3390/axioms5010006
- By:
- Publication type:
- Article